# SDR CAL951042

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AWS - FLT 0575 - WHEN THE GEAR WAS EXTENDED ON APPROACH TO AUS, THE RT REAR GREEN LIGHT AND RED UNSAFE LIGHT WERE BOTH ILLUMINATED.  CYCLING THE GEAR WAS NO HELP.  A TOWER FLY-BY WAS PERFORMED AND THE GEAR WAS VISUALLY CONFIRMED DOWN FOR A NORMAL LANDING.  MAINTENANCE CLEANED THE CANNON PLUG FOR THE RIGHT MLG DOWNLOCK SWITCH AND GEAR INDICATIONS CHECKED GOOD.  THE SAME PROBLEM WAS REPEATED ON SUBSEQUENT FLIGHTS.  AT THAT TIME, MAINTENANCE FOUND A BAD SET OF CONTACTS ON THE RT DOWNLOCK SWITCH.  THE SWITCH WAS REPLACED AND THE PROBLEM WAS CORRECTED.  (X)
